On some Inequalities for Quasi-monotone Sequences

Josip E. Pečarić

Publications de l'Institut Mathématique (1981)

  • Volume: 30(44), Issue: 50, page 153-156
  • ISSN: 0350-1302

How to cite


Josip E. Pečarić. "On some Inequalities for Quasi-monotone Sequences." Publications de l'Institut Mathématique 30(44).50 (1981): 153-156. <http://eudml.org/doc/258478>.

author = {Josip E. Pečarić},
journal = {Publications de l'Institut Mathématique},
keywords = {inequalities for quasi-monotonic sequences; Abel identity},
language = {eng},
number = {50},
pages = {153-156},
publisher = {Matematički institut SANU},
title = {On some Inequalities for Quasi-monotone Sequences},
url = {http://eudml.org/doc/258478},
volume = {30(44)},
year = {1981},

AU - Josip E. Pečarić
TI - On some Inequalities for Quasi-monotone Sequences
JO - Publications de l'Institut Mathématique
PY - 1981
PB - Matematički institut SANU
VL - 30(44)
IS - 50
SP - 153
EP - 156
LA - eng
KW - inequalities for quasi-monotonic sequences; Abel identity
UR - http://eudml.org/doc/258478
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.